# SDR COEA2019082874816

- Difficulty date: July 7, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,922 hours, 32,366 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53575112201
- Condition: Gouged
- Location: Frames 27-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CREASE BEAM WEB FRAMES 27-28 HAS GOUGES, UPPER FWD SURFACE. CORRECTIVE ACTION: REPLACED PART BY FABRICATION.
